# SDR TWRA96293

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Floor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND, BETWEEN 31H AND NR 3 R MED, FLIGHT ATTENDANT SEAT FLOOR EMERGENCY LIGHTS ARE INOP.  REWIRED 31H, FLIGHT ATTENDANT SEAT LIGHT.  OPS CHECKED OK PER MM 33-51-00.  (M)
